Weighted polynomial approximation in the complex plane
Electronic research announcements of the American Mathematical Society, Tome 03 (1997), pp. 38-44
Cet article a éte moissonné depuis la source American Mathematical Society
Given a pair $(G,W)$ of an open bounded set $G$ in the complex plane and a weight function $W(z)$ which is analytic and different from zero in $G$, we consider the problem of the locally uniform approximation of any function $f(z)$, which is analytic in $G$, by weighted polynomials of the form $\left \{W^{n}(z)P_{n}(z) \right \}^{\infty }_{n=0}$, where $\deg P_{n} \leq n$. The main result of this paper is a necessary and sufficient condition for such an approximation to be valid. We also consider a number of applications of this result to various classical weights, which give explicit criteria for these weighted approximations.
Affiliations des auteurs :
Pritsker, Igor 1 ; Varga, Richard 1
@article{10_1090_S1079_6762_97_00021_8,
author = {Pritsker, Igor and Varga, Richard},
title = {Weighted polynomial approximation in the complex plane},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {38--44},
year = {1997},
volume = {03},
doi = {10.1090/S1079-6762-97-00021-8},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00021-8/}
}
TY - JOUR AU - Pritsker, Igor AU - Varga, Richard TI - Weighted polynomial approximation in the complex plane JO - Electronic research announcements of the American Mathematical Society PY - 1997 SP - 38 EP - 44 VL - 03 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00021-8/ DO - 10.1090/S1079-6762-97-00021-8 ID - 10_1090_S1079_6762_97_00021_8 ER -
%0 Journal Article %A Pritsker, Igor %A Varga, Richard %T Weighted polynomial approximation in the complex plane %J Electronic research announcements of the American Mathematical Society %D 1997 %P 38-44 %V 03 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00021-8/ %R 10.1090/S1079-6762-97-00021-8 %F 10_1090_S1079_6762_97_00021_8
Pritsker, Igor; Varga, Richard. Weighted polynomial approximation in the complex plane. Electronic research announcements of the American Mathematical Society, Tome 03 (1997), pp. 38-44. doi: 10.1090/S1079-6762-97-00021-8
[1] , Incomplete rational approximation in the complex plane Constr. Approx. 1995 85 106
[2] Approximation by incomplete polynomials J. Approx. Theory 1980 155 160
[3] Foundations of modern potential theory 1972
[4] Approximation by incomplete polynomials (problems and results) 1977 289 302
[5] Analytic functions 1970
[6] , On incomplete polynomials 1978 281 298
[7] Weighted approximation with varying weight 1994
[8] Potential theory in modern function theory 1959 590
[9] Interpolation and approximation by rational functions in the complex domain 1960
Cité par Sources :